Alert archive / New Jersey / Marine Weather Statements in 2007
Marine Weather Statement 28, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this marine weather statement at Oct 3, 2007, 6:25 PM EDT. It was in force for 95 min.
The area
The counties it named.
The facts
- Issued
- Oct 3, 2007, 6:25 PM EDT (22:25 UTC)
- Expired
- Oct 3, 2007, 8:00 PM EDT
- In force
- 95 min
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
000 FZUS71 KPHI 032225 MWSPHI MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 625 PM EDT WED OCT 3 2007 ANZ450>455-470-040000- /X.NEW.KPHI.MA.S.0028.071003T2225Z-071004T0000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM- 625 PM EDT WED OCT 3 2007 ...SMALL CRAFT ADVISORY WILL BE LOWERED THIS EVENING... THE WAVE ENERGY GENERATED BY THE STATIONARY HIGH PRESSURE ALONG THE WESTERN ATLANTIC, IS A SWELL OF 9 OR 10 SECOND FROM THE EAST. THE WAVE HEIGHTS HAVE BEEN AROUND 5 FEET BUT AT TIMES DROPPING TO 4 FEET. AS A RESULT, THE SMALL CRAFT ADVISORY WILL BE LOWERED AND AN UPDATED MARINE FORECAST WILL BE SENT BY 7 PM. THERE ARE LOW CLOUDS AND SOME FOG ALONG THE NEW JERSEY COAST FROM BARNEGAT NORTH TO THE RARITAN BAY. THE VISIBILITY WILL BE LOWERING THIS EVENING AND THIS MAY ALSO BE THE CASE FARTHER DOWN THE COAST TO DELAWARE. THE VISIBILITY COULD DROP BELOW 1 NAUTICAL MILE. $$ EBERWINE
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this marine weather statement went out at Oct 3, 4:09 PM EDT, 2 hours 16 minutes earlier.
Area forecast discussion, Oct 3, 4:09 PM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
409 PM EDT WED OCT 3 2007
.SYNOPSIS...
HIGH PRESSURE WILL CONTINUE TO DOMINATE THE WEATHER OVER THE
REGION THROUGH REMAINDER OF THE WEEK, BRINGING IN UNSEASONABLY
WARM TEMPERATURES. A COUPLE OF DISTURBANCES WILL CROSS TO THE
NORTH OF THE REGION AND HAVE LITTLE IMPACT ON THE WEATHER. A COLD
FRONT WILL APPROACH THE REGION BY THE MIDDLE OF NEXT WEEK.
&&
.NEAR TERM /THROUGH THURSDAY/...
WE ARE EXPECTING MORE OF THE SAME WEATHER THAT HAS HUNG AROUND
OVER THE PAST COUPLE OF NIGHTS. FOG HAS ALREADY STARTED TO SHIFT
INLAND FROM THE OCEAN AND SHOULD MOVE FARTHER INLAND AS THE SUN
SETS. WE ARE ALSO EXPECTING THE FOG TO BE DENSER THAN LAST NIGHT
AS THE AIRMASS HASNT CHANGED AND WINDS DIE DOWN THIS EVENING. THE
FOG WILL LIKELY HANG AROUND THROUGH LATE THURSDAY MORNING BEFORE
BURNING OFF BY THE AFTERNOON. WE STILL EXPECT TO SEE TEMPS REBOUND
IN THE AFTERNOON HOURS AND APPROACH THE LOW TO MID 80S AROUND THE
REGION, WITH THE POCONOS STAYING IN THE UPPER 70S.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY/...
HIGH PRESSURE REMAINS IN CONTROL OF THE WEATHER USHERING IN
UNSEASONABLY WARM TEMPS, WHICH ARE 10+ DEGREES ABOVE NORMAL. LEANED
MORE TOWARD THE MET TEMPS AS THE MAV SEEMED TOO HIGH AT THIS TIME.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
NOT MUCH HAPPENING IN THE EXTENDED. HIGH PRESSURE REMAINS THE
DOMINANT FEATURE WITH A COLD FRONT APPROACHING FOR MIDWEEK.
CONFIDENCE IS NOT HIGH ENOUGH TO INCLUDE PRECIP, ESPECIALLY SINCE
THE MODELS HAVE NOT BEEN DOING WELL THIS FAR OUT. WE WILL LET
LATER SHIFTS RE-EVALUATE PRECIP FOR THIS PERIOD.
WITH A SOUTH/SOUTHEASTERLY FLOW IN PLACE, MOISTURE WILL BE RIPE IN
THE REGION. WE KEPT THE PERIOD DRY, EXCEPT FOR THE EXPECTED FROPA
MON NIGHT INTO TUES, BUT SHOWERS ARE POSSIBLE IF ANY SHORTWAVES HAPPEN TO
MOVE THROUGH REGION.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
FOG REMAINS OVER THE EASTERN PART OF NJ WHERE FOG WAS MOVING INLAND
FROM THE OCEAN. THE CLOUDS WILL BE MOSTLY A STRATOCU DECK WITH CIGS
AROUND 3 THSD FT. AFTER DARK, SCT-BKN CLOUDS CONTINUE UNTIL
MIDNIGHT. AFTER MIDNIGHT, STRATUS AND FOG SHOULD REDEVELOP, WITH
MORE FOG EXPECTED TONIGHT THAN THE PREVIOUS NIGHTS.
FOR NOW IN THE TAFS, GENERALLY MVFR CIGS ARE ANTICIPATED INTO THE
EVENING WITH CIGS AND VSBYS FCST TO DROP TO LIFR BETWEEN 06-10Z
THURSDAY MORNING. ALL TAF SITES ARE SUSCEPTIBLE TO THE LOW
CONDITIONS EARLY THURSDAY MORNING. LATE THURSDAY MORNING, VFR
CONDITIONS SHOULD RETURN AS ANY FOG AND STATUS DISSIPATES AND
REFORMS AS STATOCU.
FOR THE PERIOD FROM THURSDAY NIGHT THROUGH MONDAY, EXCEPT FOR SOME
MORNING FOG OR STATUS, WHICH CAN OCCUR EACH DAY, NO SIGNIFICANT
WEATHER IS ANTICIPATED.
&&
.MARINE...
NOT VERY OFTEN DO YOU SEE THE BUOY REPORT CALM WINDS WITH A 5 FT
SEA. THE WAVE ENERGY IS PURE EASTERLY SWELLS RUNNING 9 TO 10
SECONDS AS THE HIGH PRESSURE REMAINS ANCHORED OVER THE WESTERN
ATLANTIC. THREE TO 4 FT WAVES NEARSHORE. IF ANYTHING, WE CAN
PROBABLY LOWER SMALL CRAFT AT SOME POINT LATER THIS EVENING UNLESS
WE KEEP IT GOING FOR FOG REASONS. OTHERWISE, VERY LITTLE CHANGE IN
THE OVERALL PICTURE NEXT SEVERAL DAYS AS THE HIGH REMAINS WHERE IT
IS AND WINDS REMAIN LIGHT.
WITH THE OCEAN TEMPERATURES NOW COOLER THAN THE OVERLYING
UNSEASONABLY WARM AIR, FOG WILL BE ALONG THE COAST THE NEXT SEVERAL
DAYS. THE DEW POINT TEMPERATURES ARE CLOSE TO THE SSTS AND WITH
LIGHT WINDS EXPECT THE VSBY TO DROP TO LESS THAN ONE MILE. FOG IS
ALONG THE COAST AT 3PM OCEAN AND ATLANTIC COUNTIES.
THE QUICKSCAT WINDS SHOW LIGHT WINDS EXTENDING WELL BEYOND THE COAST
PAST 20 NM. THE ONLY SIGNIFICANT WIND, GREATER THAN 20 KT IS WELL TO
THE SOUTH IN THE VICINITY OF THE CAROLINAS.
RIP CURRENTS: THE UNSEASONABLY WARM WEATHER COUPLED WITH WARM WATER
TEMPERATURES WILL PROBABLY DRAW SOME FOLKS INTO THE SURF. IF SO,
PLEASE BE ADVISED THAT THE WEATHER CONDITIONS WILL ENHANCE THE
DEVELOPMENT OF RIP CURRENTS NEARING A MODERATE RISK. THEREFORE, DO
NOT ENTER THE SURF AFTER DARK, AND NEVER GO IN THE WATER ALONE
ESPECIALLY IF YOU ARE NOT A GOOD SWIMMER.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THURSDAY FOR ANZ452>455.
SMALL CRAFT ADVISORY UNTIL 12 PM EDT THURSDAY FOR ANZ450-451.
&&
SYNOPSIS...MEOLA
NEAR TERM...MEOLA
SHORT TERM...MEOLA
LONG TERM...MEOLA
AVIATION...STAUBER
MARINE...EBERWINEHazardous weather outlook, Oct 3, 4:00 AM EDT, 14 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 400 AM EDT WED OCT 3 2007 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-067>071-040900- NEW CASTLE-KENT DE-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 400 AM EDT WED OCT 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-040900- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 400 AM EDT WED OCT 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT THERE WILL BE AN INCREASED RISK FOR ENHANCED RIP CURRENTS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE AN INCREASED RISK FOR ENHANCED RIP CURRENTS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-040900- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 400 AM EDT WED OCT 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ452>455-040900- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 400 AM EDT WED OCT 3 2007 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-451-040900- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 400 AM EDT WED OCT 3 2007 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 12 PM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. GORSE/IOVINO
Nearby
Marine Weather Statements in New Jersey, 2007Every marine weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.